# SDR UIEA2023022300184

- Difficulty date: March 4, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 87,776 hours, 13,690 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141T400421
- Part serial: 12184H2458
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT COMPARTMENT WINDOW, LH WINDOW (#3) WITH CRACKING( IT WAS REPLACED PER AMM 56-11-10. OPS CHECK GOOD. )
